# SDR 99ZZZX3112

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9305
- Make and model: Piper PA-28-140
- Aircraft serial: 2821829
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Malfunctioned
- Location: Cockpit
- Component: Genave, B5000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED TRANSPONDER WITH OVERHAULED KING KT76A.  TESTED AND CERTIFIED BY AVIONICS SYSTEMS, CRSFK6R538N.
